# SDR UPS98826506

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 35-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 35-55 A/C DOUBLER HAS HEAVY CORROSION UNDER NUTPLATES UNDER O/B FLANGE OF LONGERON 30R.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW SRM 51-1-20D AND DWG 5649028.
